American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R29) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 173 found      Go to page: 1 2 3 4 5 > >>

[31] Mark Watkins. Class numbers of imaginary quadratic fields. Math. Comp. 73 (2004) 907-938. MR 2031415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. The Brumer-Stark conjecture in some families of extensions of specified degree. Math. Comp. 73 (2004) 297-315. MR 2034123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] W. Bley. Computation of Stark-Tamagawa units. Math. Comp. 72 (2003) 1963-1974. MR 1986815.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Sunghan Bae, Hwanyup Jung and Jaehyun Ahn. Class numbers of some abelian extensions of rational function fields. Math. Comp. 73 (2004) 377-386. MR 2034128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Stéphane Louboutin. Explicit Lower bounds for residues at $s=1$ of Dedekind zeta functions and relative class numbers of CM-fields. Trans. Amer. Math. Soc. 355 (2003) 3079-3098. MR 1974676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Florian Heß, Sebastian Pauli and Michael E. Pohst. Computing the multiplicative group of residue class rings. Math. Comp. 72 (2003) 1531-1548. MR 1972751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ku-Young Chang and Soun-Hi Kwon. The class number one problem for some non-abelian normal CM-fields of degree 48. Math. Comp. 72 (2003) 1003-1017. MR 1954981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Henri Cohen, Francisco Diaz y Diaz and Michel Olivier. Constructing complete tables of quartic fields using Kummer theory. Math. Comp. 72 (2003) 941-951. MR 1954977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Marc Conrad and Daniel R. Replogle. Nontrivial Galois module structure of cyclotomic fields. Math. Comp. 72 (2003) 891-899. MR 1954973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] K. Chakraborty and M. Ram Murty. On the number of real quadratic fields with class number divisible by 3. Proc. Amer. Math. Soc. 131 (2003) 41-44. MR 1929021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Michael J. Jacobson Jr. and Hugh C. Williams. New quadratic polynomials with high densities of prime values. Math. Comp. 72 (2003) 499-519. MR 1933834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Denis Simon. Solving norm equations in relative number fields using $S$-units. Math. Comp. 71 (2002) 1287-1305. MR 1898758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Stéphane Louboutin. Computation of class numbers of quadratic number fields. Math. Comp. 71 (2002) 1735-1743. MR 1933052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Ana-Cecilia de la Maza. Bounds for the smallest norm in an ideal class. Math. Comp. 71 (2002) 1745-1758. MR 1933053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] J. H. E. Cohn. On the class number of certain imaginary quadratic fields. Proc. Amer. Math. Soc. 130 (2002) 1275-1277. MR 1879947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Andreas Stein and Edlyn Teske. The parallelized Pollard kangaroo method in real quadratic function fields. Math. Comp. 71 (2002) 793-814. MR 1885629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Andreas Stein and Edlyn Teske. Explicit bounds and heuristics on class numbers in hyperelliptic function fields. Math. Comp. 71 (2002) 837-861. MR 1885633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Stéphane Louboutin. The exponent three class group problem for some real cyclic cubic number fields. Proc. Amer. Math. Soc. 130 (2002) 353-361. MR 1862112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Abdelmalek Azizi and Ali Mouhib. Sur le rang du $2$-groupe de classes de $Q({\sqrt{m}},{\sqrt{d}})$ où $m=2$ ou un premier $p\equiv 1(mod4)$. Trans. Amer. Math. Soc. 353 (2001) 2741-2752. MR 1828471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Hyunsuk Moon and Yuichiro Taguchi. Mod $p$ Galois representations of solvable image. Proc. Amer. Math. Soc. 129 (2001) 2529-2534. MR 1838373.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Frank Gerth III. Comparison of 4-class ranks of certain quadratic fields. Proc. Amer. Math. Soc. 129 (2001) 2547-2552. MR 1838376.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Schehrazad Selmane. Tenth degree number fields with quintic fields having one real place. Math. Comp. 70 (2001) 845-851. MR 1709158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Ku-Young Chang and Soun-Hi Kwon. Class numbers of imaginary abelian number fields. Proc. Amer. Math. Soc. 128 (2000) 2517-2528. MR 1707511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Schehrazad Selmane. Quadratic extensions of totally real quintic fields. Math. Comp. 70 (2001) 837-843. MR 1697649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Dongho Byeon. Class number 3 problem for the simplest cubic fields. Proc. Amer. Math. Soc. 128 (2000) 1319-1323. MR 1664337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Hisao Taya. Iwasawa invariants and class numbers of quadratic fields for the prime $3$. Proc. Amer. Math. Soc. 128 (2000) 1285-1292. MR 1641133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Li Guo and Linghsueh Shu. Class numbers of cyclotomic function fields. Trans. Amer. Math. Soc. 351 (1999) 4445-4467. MR 1608317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Christian Friesen. Class group frequencies of real quadratic function fields: The degree 4 case. Math. Comp. 69 (2000) 1213-1228. MR 1659859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 173 found      Go to page: 1 2 3 4 5 > >>